# SDR 2005F00067

- Difficulty date: March 26, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N499AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 499
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8201541001
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING AT 5,000 FEET, POWER SET AT APPROXIMATELY 20 PERCENT TQ AND THE NP WAS AROUND 15 PERCENT ENGINE QUIT.  ENGINE RE-STARTED AND CONTINUE WITHOUT FURTHER INCIDENT.  REPLACED NR 1 ELECTRONIC ENGINE CONTROL UNIT.  (M)
